# SDR 98ZZZX2348

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343MG
- Make and model: Amd FALCON900
- Aircraft serial: 95
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: PW5100D10
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FAILED FLUORESCENT BULB FOR CABIN LIGHTING, FOUND PLASTIC BULB ENDS (CONNECTORS) BURNED AND MELTED.  FOUND ALL OTHER BULBS IN SIMILAR CONDITION AND REPLACED ALL.  RECOMMEND INSPECTING ALL PRECISION WINDING BULBS, NEW BULBS HAVE CERAMIC ENDS (CONNECTORS).
